# SDR IPXA2025021570871

- Difficulty date: February 4, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53410767204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING SUPPORT AT FR 54 HAS 1(EA) FASTENER HOLE WITH CORROSION DOT 07586-01. REMOVE AND REPLACE 1 EACH SUPPORT (P/N: A53410767204) PER PRODUCTION DRAWING REQUIREMENTS AND  SRM CHAPTER 51 REQUIREMENTS.  USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 9-08. UPS CONSIDERS THIS A MINOR REPAIR PER GMM 05.04."  REVIEWED
